# SDR SWAA2025040402670

- Difficulty date: March 6, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 LBL12 AFT CARGO COMPARTMENT 2025-172086 <[01].  REPLACED ANGLE - SUPPORT LOCATED BS867 LBL12 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND 51-10-02 STEP 9 AT MEASURES ARE L= 0.947? TOOL USED CALIPER P/N 500-196-30 S/N A23048253 DUE DATE 05-JUN-25 DWG 149A8102 SHEET: 19 REV: A; [02] REPLACED ANGLE - SUPPORT LOCATED BS867 LBL12 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND 51-10-02 STEP 9 AT MEASURES ARE L= 0.947? TOOL USED CALIPER P/N 500-196-30 S/N A23048253 DUE DATE 05-JUN-25 DWG 149A8102 SHEET: 19 REV: A.
